Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chou, Kai-Seng
and
Qu, Chang-Zheng
2001.
Generalized conditional symmetries of nonlinear differential-difference equations.
Physics Letters A,
Vol. 280,
Issue. 5-6,
p.
303.
Zhu, Chunrong
and
Qu, Changzheng
2011.
Maximal dimension of invariant subspaces admitted by nonlinear vector differential operators.
Journal of Mathematical Physics,
Vol. 52,
Issue. 4,
Zhu, Chunrong
and
Qu, Changzheng
2016.
Invariant Subspaces of the Two-Dimensional Nonlinear Evolution Equations.
Symmetry,
Vol. 8,
Issue. 11,
p.
128.